Couldn't find what you looking for?

TRY OUR SEARCH!

Me and my boyfriend had unprotected sex but he pulled out and didnt cum near me. I have started my medication again and the side effects of the medication are sleepiness and nausea. Ever since i started taking my medication yesterday i have been tired and my stomach hurts. Not throwing up, just a regular tummy ache. Everything else has been fine, my boobs are not sore and it was a week ago since we had sex, im scared to go to the doctor because i am at a young age and do not want my parents to find out...help!!

Loading...

PULL OUT is not birth control, you could still get pregnant.

YOU SHOULD know that you ca get an abortion or BIRTH CONTROL without your parents consent.

You MAY be young, but you have rights. YOU should be responsible about your body and your birth control =)

http://www.plannedparenthood.com

PLANNED PARENTHOOD NEEDS NO parents, no consent! tHEY OFFER FREE and LOW cost services to teens!

Look at the website and enter your zip code in, it will show you places close by.

ALSO, pregnancy takes more than 1 day..YOU WOULD not have pregnacy symptoms for 2-3 weeks after sex, because that is how long it takes for your body to register that you are pregnant!
Reply

Loading...

I know i being nosey and it was a while ago but was u pregant nd how old are u ??
Reply

Loading...